advertisement
Question
Posted by: Ken | 2011-05-28

Can''t always keep up

Hi there, I''m 39 + fit + healthy. Had a full medical last month. My 42 yo gf is a gorgeous sexy woman + our sex life rocks. We''ve been sexually active 6 mths now. We can only see each other on weekens + do it like rabbits. She is insatiable + b4 the weekend is over I find I struggle to keep up with her. Although it does not affect our relationship I want to do something about it. Is there something I can use? She often has mutiple orgasms while I''m still having my 1st. Would like some feedback on this one please.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

If your erection is good before and during intercourse and you lose it only after your orgasm, then you are responding normally. There is also a period of time between orgasm/loss of erection and the next erection called the refractory period - as men get older this period gets longer...you may be beginning to notice this now given the intensity of the sexual activity over weekends. It sounds like what you are experiencing is normal, so you are essentially looking to enhance your functioning. It may be that one of the PDE5-inhibitors might assist you here, but this could also be viewed as an abuse of such medication...discuss it with your GP and see what his/her views are on using a PDE5-inhibitor in these circumstances.

Claire - SASHA

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Sexologist | 2011-05-29

If your erection is good before and during intercourse and you lose it only after your orgasm, then you are responding normally. There is also a period of time between orgasm/loss of erection and the next erection called the refractory period - as men get older this period gets longer...you may be beginning to notice this now given the intensity of the sexual activity over weekends. It sounds like what you are experiencing is normal, so you are essentially looking to enhance your functioning. It may be that one of the PDE5-inhibitors might assist you here, but this could also be viewed as an abuse of such medication...discuss it with your GP and see what his/her views are on using a PDE5-inhibitor in these circumstances.

Claire - SASHA

Reply to Sexologist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement